Doctor insights on:
Herbal Treatment For Markedly Decreased Appetite
Yes, but: There are many appetite suppressants on the market but you must be very careful. Do not try any of them without first speaking to your physician. They can often raise your blood pressure which would be a problem with hypertensives.. Ask first before you do anything. Good luck. ...Read more
Markedly decreased appetite (anorexia) is a symptom in which a person has little appetite (little desire to eat food). Anorexia nervosa, however, is a psychiatric disorder in which a "too skinny" person believes she is too fat, and has an abnormal fear of eating ...Read more
What causes the weight gain associated with anti-depressant drugs: slowed metabolism, increased appetite, increased insulin resistance, other?
All of the above: It is possible the underlying condition resulting in the use of medication could be a problem. If 25-oh vit d 3 levels are normal, free T4 levels are normal, and cortisol is not high in the evening, eating 6 small equal meals, managing stress skillfully, and moving though the day with some thing as simple as pretend jump roping for 60 minutes spread out in 1-2 minute intervals should help. ...Read more
Is medical marijuana a good option to help relieve side effects of lung cancer drug treatment such as nausea, appetite loss, and weakness?
I say 'yes': If they can obtain it legally, i would urge them to try it. For as long as I have been in medicine, I have been told about how effective many people have found this. For almost as long, the mainstream medical press -- not a hotbed of social radicals or fuzzy thinkers -- have felt that our cannabis policies are at best ill-informed. I am glad you are there for your friend with cancer. Obey the law. ...Read more
Hello.I have bipolar depression.Quetiazic 300 increase my appetite and weight.Is there any medicine for weight loss other than topamax (topiramate) and metformin?
Will Medical Marijuana CBD strain with no THC help for anxiety/depression caused by lymphoma and chemotherapy treatment? No luck with ssri and benzos
It could : Dear Cesar: yes, CBD could help with anxiety although THC could also help with mild depressive symptoms. There are no clear guidelines here and you will have to try different mixes. There is a brand called care by design (CBD) that makes sprays with different percentages of CBD/THC. I usually recommend my patients to try both CBD and THC and see what works for them. All the best, Ariel. ...Read more
Having loss of apoetite, decrease concentration, tiredness, nausea. These may be side effects of pill. Never improved for 6 mts. Should I change brand?
The Pill: If these are symptoms of your BCPs they are very unusual and you should definitely change birth control to condoms and stop using the pill. Realisitically these symptoms may have nothing to do with the pill and may represent another medical problem that may be serious especially since symptoms have been present for 6 months. Follow up with your MD promptly. ...Read moreSee 1 more doctor answer
Yes: There are several drugs on the market which show measurable effects on the slowing of cognitive decline with alzheimer's. These are the cholinesterase inhibitors (aricept, exelon, (rivastigmine) razadyne) and they are used in combination with namenda. They are not fda approved for age-related cognitive impairment, but help increase the activity of acetylcholine, which may be deficient in some patients with arci. ...Read more
Loss of appetite, loss of concentration, nausea, diffiulty with speaking, unexpected period, tiredness for 6 mts. Side effect of pill? anything other?
Can one oral dose of a castrating med cause long term changes including insomnia blurred vision lack sex drive muscle loss psychotic behavior?
Which medication?: Check out http://www.cancer.org/cancer/prostatecancer/detailedguide/prostate-cancer-treating-hormone-therapy for list of anti-androgens used as daily pills (there are other ways to lower testosterone to treat prostate cancer). Then review each at www.drugs.com for side effects. Most of all, discuss your concerns w/treating physician. But in general, one dose shouldn't have long lasting effects. ...Read more
Same as for others: First, make sure the hypothyroidism is controlled. Most people do best with a TSH between 0.5 and 3.0. Once this is done, the metabolism should be about the same as without hypothyroidism. So. . . Eat fewer calories than you burn off. One way to boost the metabolism is to increase muscle mass with strengthening exercises. This takes time, but can really pay off. ...Read moreSee 1 more doctor answer
Not studied: I dont know if this has been studied- but it seems to either stay the same or go down in some (personal observatons only). ...Read more
I am experiencing appetite changes (quality: reduced appetite) and decreased energy level. The following also describes me: Fatigue. What should ...
Nonspecific: Your symptoms are nonspecific and possibilities include anemia, iron or certain vitamin deficiencies, endocrine problems, infection or depression. Your physician will take a thorough history, perform a physical examination and order appropriate tests in order to make a diagnosis or refer you to a specialist. ...Read more
Hyson green tea: It is not magic! however hyson green tea can help with focus related to it's caffiene content. ...Read more
NPH Drug Treatment: No definitive evidence exists that medication can successfully treat nph. Parkinson drugs have been reported to be of benefit in anecdotal reports, these patients with nph may represent misdiagnosed cases of parkinsonism. In patients who are poor candidates for shunt surgery, repeated lumbar punctures in combination with diuretics may be considered. ...Read moreSee 1 more doctor answer
3rd day of strattera (atomoxetine) 40mg. Have noticed improved concentration but experiencing daytime sleepiness and lack of motivation. Will side effects subside?
Are these....: ...Side effects to the strattera (atomoxetine) or what you were experiencing before you even started it? What were your directions? Are you supposed to keep on increasing your dose or stay on the 40? If the daytime drowsiness is from the strattera (atomoxetine), you can take it in the evening or at bedtime. See if that allows you to give it more of a chance or to increase the dose. It can take time for strattera (atomoxetine) to work. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Herbal treatment for decreased visual acuity
- Decreased appetite
- Is decreased appetite a symptom of volvulus?
- Ask a doctor a question free online
- Is decreased appetite a symptom of bronchiolitis?
- Is decreased appetite a symptom of croup?
- Is decreased appetite a symptom of impetigo?
- Is decreased appetite a symptom of intussusception?
- Talk to a pharmacologist online for free